MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCREW BIOSURE REGENESORB 8MM X 20MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCREW BIOSURE REGENESORB 8MM X 20MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 72204398
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after surgery ((b)(6) 2018), patient had some sort of foreign body reaction to the screws.Patient was treated on ((b)(6) 2019) with a revision surgery to remove the anchors.Patient outcome is unknown.
 
Additional Manufacturer Narrative
Additional information was received from reporter stating that this event is duplicate.The adverse event was submitted under report 1219602-2019-01188.Additional information received by the customer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
SCREW BIOSURE REGENESORB 8MM X 20MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key9137743
Report Number1219602-2019-01187
Device Sequence Number2928628
Product Code MAI
UDI-Device Identifier00885554036749
UDI-Public00885554036749
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142948
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2021
Device Catalogue Number72204398
Device Lot Number50718710
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;